MathSciNet Relay Station
MathSciNet bibliographic data
MR2001443 (2004h:35065) 35J60 (47H11 53C21)
Chen, Chiun-Chuan; Lin, Chang-Shou Topological degree for a mean field equation on Riemann surfaces. Comm. Pure Appl. Math. 56 (2003), no. 12, 1667–1727.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement